MAUDE Adverse Event Report: ARTHREX, INC. CR TIBIAL BEARING, SIZE 5, 11MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

ARTHREX, INC. CR TIBIAL BEARING, SIZE 5, 11MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number CR TIBIAL BEARING, SIZE 5, 11MM, VIT E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision left total knee procedure took place on (b)(6) 2018 due to instability.Original surgery was performed by a surgeon on (b)(6) 2017.The original tibia component implanted on (b)(6) 2017 was explanted during the revision procedure that took place on (b)(6) 2018.The revision procedure was performed by a different surgeon at a different facility.The explanted device appeared intact, and integrity unaffected.Tibia poly exchange, cr+ 5//16, patient presented with appropriate spacing and stability.Surgeon attempted a 5//18 tibia poly, but it did not fit.Distal tibia tendon insertion was repaired using a 4.75 double loaded swivelock and then surgeon proceeded with closure.Additional information has been requested.Additional information received (b)(4) 2018: the rep confirmed that the correct date of the original procedure was (b)(6) 2017.The rep stated that ar-523-r511 (lot: 5791630) was explanted during the revision surgery, and ar-503-a516 (lot 113601428) was implanted during the revision surgery.The surgeon stated that the revision surgery was not due to an arthrex device.The revision took place due to ligament issues, not arthrex implants.

Brand Name
CR TIBIAL BEARING, SIZE 5, 11MM, VIT E
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8226746
Report Number1220246-2019-00835
Device Sequence Number1592788
Product Code MBH
UDI-Device Identifier00888867244443
UDI-Public00888867244443
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153586
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberCR TIBIAL BEARING, SIZE 5, 11MM, VIT E
Device Catalogue NumberAR-523-R511
Device Lot Number5791630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;